Thanks son. I am nervous for the appointment tomorrow but I cannot tell you how impressed I am with MDA. You are not just a number, everyone is so very nice. Also just read something interesting. You know I have been on large doses of Prednisone for a year and I just read where even though I have weaned down slowly I could be having a reaction to going off. It can cause nausea, fever, chills and fatigue. All of which have been slowly coming on until I am at a point where my daily food intake is 1 bowl of Lipton Noodle Soup. Anyway this is giving me hope that my problem is being off Preds and not the GIST! We shall know tomorrow morning. Feel like I have morning sickness all day and we know that is impossible! Oh and Robin is going with me.
Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.